American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ruedi Suter. The number of lattice points in alcoves and the exponents of the finite Weyl groups. Math. Comp. 67 (1998) 751-758. MR 1443124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. Y. Li and Xiaoshen Wang. The BKK root count in $\mathbf{C}^n$. Math. Comp. 65 (1996) 1477-1484. MR 1370853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1